MathSciNet Relay Station
MathSciNet bibliographic data
MR123895 44.25
Gould, H. W. A series transformation for finding convolution identities. Duke Math. J. 28 1961 193–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement